Denominators of Egyptian fractions

Hisashi Yokota

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Let D(a,N) = min{nk: a N = Σ1 k 1 ni, n1 < n2 < ... < nk, ni ε{lunate} Z0}, where the minimum ranges over all expansions of a N, and let D(N) = max{D(a,N): 1 ≤ a < N}. Then D(N) N ≤ (logN) 3 2+ε{lunate}, where ε{lunate} →0 as N → ∞, improving the result of M.N. Bleicher and P. Erdös.

Original languageEnglish
Pages (from-to)258-271
Number of pages14
JournalJournal of Number Theory
Volume28
Issue number3
DOIs
Publication statusPublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Denominators of Egyptian fractions. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 28, No. 3, 1988, p. 258-271.

Research output: Contribution to journalArticle

Yokota, Hisashi. / Denominators of Egyptian fractions. In: Journal of Number Theory. 1988 ; Vol. 28, No. 3. pp. 258-271.
@article{f5874c7daff541f88e8129589708222b,
title = "Denominators of Egyptian fractions",
abstract = "Let D(a,N) = min{nk: a N = Σ1 k 1 ni, n1 < n2 < ... < nk, ni ε{lunate} Z0}, where the minimum ranges over all expansions of a N, and let D(N) = max{D(a,N): 1 ≤ a < N}. Then D(N) N ≤ (logN) 3 2+ε{lunate}, where ε{lunate} →0 as N → ∞, improving the result of M.N. Bleicher and P. Erd{\"o}s.",
author = "Hisashi Yokota",
year = "1988",
doi = "10.1016/0022-314X(88)90041-8",
language = "English",
volume = "28",
pages = "258--271",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Denominators of Egyptian fractions

AU - Yokota, Hisashi

PY - 1988

Y1 - 1988

N2 - Let D(a,N) = min{nk: a N = Σ1 k 1 ni, n1 < n2 < ... < nk, ni ε{lunate} Z0}, where the minimum ranges over all expansions of a N, and let D(N) = max{D(a,N): 1 ≤ a < N}. Then D(N) N ≤ (logN) 3 2+ε{lunate}, where ε{lunate} →0 as N → ∞, improving the result of M.N. Bleicher and P. Erdös.

AB - Let D(a,N) = min{nk: a N = Σ1 k 1 ni, n1 < n2 < ... < nk, ni ε{lunate} Z0}, where the minimum ranges over all expansions of a N, and let D(N) = max{D(a,N): 1 ≤ a < N}. Then D(N) N ≤ (logN) 3 2+ε{lunate}, where ε{lunate} →0 as N → ∞, improving the result of M.N. Bleicher and P. Erdös.

UR - http://www.scopus.com/inward/record.url?scp=38249028061&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249028061&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(88)90041-8

DO - 10.1016/0022-314X(88)90041-8

M3 - Article

VL - 28

SP - 258

EP - 271

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 3

ER -